# SDR C2XA02TY029

- Difficulty date: February 6, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 14568253003
- Part serial: NA
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, the right outboard flap, outbd. track was found worn by roolers at normal flap degree stops. Maintenance blended the worn areas, performed dye penetrant inspection (no defects noted, I/A/W-EMB-GST-0355/02, repair procedures are satisfactory and aircraft will be released upon complection of inspection.
